# SDR 97ZZZX5152

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N803DR
- Make and model: Amtr RANSS10
- Aircraft serial: 0297180
- Engine: Rotax ROTAX582
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: FSFL24
- Condition: Burned
- Location: Engine Compt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VINYL/PLASTIC TUBING USED THROUGHOUT THE ENGINE COMPARTMENT IS MADE OF A HIGHLY FLAMMABLE MATERIAL SUPPLIED BY THE KIT MANUFACTURER.  THIS TUBING LAYING AGAINST THE HOT EXHAUST LINE MAY HAVE CONTRIBUTED CONTRIBUTED TO THE FIRE OF THIS AIRCRAFT CAUSING SUBSTANTIAL DAMAGE.  SUBMITTER RECOMMENDED KIT MANUFACTURER'S SUPPLY NON-FLAMMABLE MATERIAL IN THEIR AMATEUR BUILT KIT FOR THE ENGINE COMPARTMENTS.  THIS AIRCRAFT HAD AN EXPERIMENTAL AIRWORTHINESS CERTIFICATE AND FAR 43 DOES NOT APPLY.
